- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Journal of Discrete Mathematics
Volume 2013 (2013), Article ID 587196, 7 pages
Construction of Dominating Sets of Certain Graphs
1Department of Mathematics, Yazd University, Yazd 89195-741, Iran
2Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Malaysia
Received 15 November 2012; Accepted 1 February 2013
Academic Editor: Wai Chee Shiu
Copyright © 2013 Saeid Alikhani and Yee-Hock Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, New York, NY, USA, 1998.
- S. Alikhani, Dominating Sets and Domination Polynomials of Graphs [Ph.D. thesis], Universiti Putra Malaysia, 2009.
- S. Akbari, S. Alikhani, M. R. Oboudi, and Y. H. Peng, “On the zeros of domination polynomial of a graph,” Contemporary Mathematics, vol. 531, pp. 109–115, 2010.
- S. Akbari, S. Alikhani, and Y.-H. Peng, “Characterization of graphs using domination polynomials,” European Journal of Combinatorics, vol. 31, no. 7, pp. 1714–1724, 2010.
- S. Alikhani, “On the graphs with four distinct domination roots,” International Journal of Computer Mathematics, vol. 88, no. 13, pp. 2717–2720, 2011.
- S. Alikhani and Y. H. Peng, “Introduction to domination polynomial of a graph,” Ars Combinatoria. In press, http://arxiv.org/abs/0905.2251.
- S. Alikhani and Y.-H. Peng, “Domination polynomials of cubic graphs of order 10,” Turkish Journal of Mathematics, vol. 35, no. 3, pp. 355–366, 2011.
- S. Alikhani, “The domination polynomial of a graph at -1,” Graphs and Combinatorics, 2012.
- K. Dohmen and P. Tittmann, “Domination reliability,” Electronic Journal of Combinatorics, vol. 19, no. 1, p. 15, 2012.
- S. Alikhani and Y.-H. Peng, “Dominating sets of centipedes,” Journal of Discrete Mathematical Sciences & Cryptography, vol. 12, no. 4, pp. 411–428, 2009.
- S. Alikhani and Y.-H. Peng, “Dominating sets and domination polynomials of certain graphs. II,” Opuscula Mathematica, vol. 30, no. 1, pp. 37–51, 2010.
- S. Alikhani and Y.-H. Peng, “Dominating sets and domination polynomials of paths,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 542040, 10 pages, 2009.
- S. Alikhani and Y. H. Peng, “Dominating sets and domination polynomial of cycles,” Global Journal of Pure and Applied Mathematics, vol. 4, no. 2, pp. 151–162, 2008.
- H. B. Walikar and B. D. Acharya, “Domination critical graphs,” National Academy Science Letters, vol. 2, pp. 70–72, 1979.
- G. Chartrand and P. Zhang, Introduction to Graph Theory, McGraw Hill, Higher Education, 2005.